# SDR DATA2010000001

- Difficulty date: October 19, 2010
- Submitted: October 23, 2010
- Operation: Air carrier
- Aircraft: N617FB
- Make and model: Stbros SD360
- Aircraft serial: SH3617
- Aircraft time: 26,450 hours, 33,993 cycles
- Engine: Pwa PT6A65R
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 21562B
- Condition: False Activation
- Location: Zone 100
- Part time: 8,829 hours, 12,725 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH ERRONEOUS SMOKE INDICATION FROM SMOKE DETECTOR IN NOSE COMPARTMENT OF AIRCRAFT. SMOKE DETECTOR IS A SINGLE DETECTOR SINGLE OPERATING SYSTEM.
